MathSciNet Relay Station
MathSciNet bibliographic data
MR770537 (86c:47053) 47C15 (46L10 47D25)
Ansari, Mohamad A. Reductive algebras containing a direct sum of the unilateral shift and a certain other operator are selfadjoint. Proc. Amer. Math. Soc. 93 (1985), no. 2, 284–286.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement